| Model Number |
MMT-723RNAS |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
02/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer's wife reported via phone call that the insulin pump was not working right.Customer blood glucose level was 160 mg/dl.Customer was treated with manual injections.The customer was decline troubleshooting for low blood glucose level.The insulin pump will not be returned for analysis.